Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Bloch radius, normal families
and quasiregular mappings

Author: Alexandre Eremenko
Journal: Proc. Amer. Math. Soc. 128 (2000), 557-560
MSC (1991): Primary 30C65, 30D45
Published electronically: July 8, 1999
MathSciNet review: 1641689
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Bloch's Theorem is extended to $K$-quasiregular maps $\mathbf{R}^n \to\mathbf{S}^n$, where $\mathbf{S}^n$ is the standard $n$-dimensional sphere. An example shows that Bloch's constant actually depends on $K$ for $n\geq 3$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C65, 30D45

Retrieve articles in all journals with MSC (1991): 30C65, 30D45

Additional Information

Alexandre Eremenko
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907

PII: S 0002-9939(99)05141-2
Received by editor(s): March 16, 1998
Received by editor(s) in revised form: April 8, 1998
Published electronically: July 8, 1999
Additional Notes: The author was supported by NSF grant DMS-9800084.
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia